| Model Number |
FX-410360 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: weight to the spec, deformation device, cloudy in the gel, creases fold and white particles in the gel.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iii and bilateral exchange from textured to smooth breast implants due to the patients concern with the product.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
Event or Problem Description